# SDR DL72L010507

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 71,885 hours, 48,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND OVERHEAD CENTER AISLE EMERGENCY EXIT LIGHT AT ROW 25 INOP - REPLACED BATTERIES
